New Identities on Some Generalized Integral Transforms and their Applications

Creative Commons License

Aylıkcı F., Dernek A. N., Balaban G.

FILOMAT, vol.36, no.9, pp.2927-2960, 2022 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 36 Issue: 9
  • Publication Date: 2022
  • Doi Number: 10.2298/fil2209947a
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, zbMATH
  • Page Numbers: pp.2927-2960
  • Yıldız Technical University Affiliated: Yes


In this paper the authors gave an iteration identity for the generalized Laplace transform L2n and the generalized Glasser transform G2n. Using this identity a Parseval-Goldstein type theorem for the L2n-transform and the G2n-transform is given. By making use of these results a number of new ParsevalGoldstein type identities are obtained for these and many other well-known integral transforms.The identities proven in this paper are shown to give rise to useful corollaries for evaluating infinite integrals of special functions. Some examples are also given.